首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A MEASURE OF CLASS
被引:0
|
作者
:
DAMON, M
论文数:
0
引用数:
0
h-index:
0
DAMON, M
机构
:
来源
:
IEEE SPECTRUM
|
1981年
/ 18卷
/ 09期
关键词
:
D O I
:
暂无
中图分类号
:
TM [电工技术];
TN [电子技术、通信技术];
学科分类号
:
0808 ;
0809 ;
摘要
:
引用
收藏
页码:14 / 14
页数:1
相关论文
共 50 条
[1]
A MEASURE OF CLASS
CHRISTIANSEN, D
论文数:
0
引用数:
0
h-index:
0
CHRISTIANSEN, D
IEEE SPECTRUM,
1981,
18
(06)
: 25
-
25
[2]
The measure of the class and the nation
Waugh, Bernadette
论文数:
0
引用数:
0
h-index:
0
Waugh, Bernadette
NEW SCIENTIST,
2015,
228
(3045)
: 52
-
52
[3]
Class and measure are consistent
不详
论文数:
0
引用数:
0
h-index:
0
不详
FLEISCHWIRTSCHAFT,
2006,
86
(11):
: 55
-
56
[4]
MEASURE OF CLASS CONCENTRATION IN BIBLIOMETRICS
PRATT, AD
论文数:
0
引用数:
0
h-index:
0
机构:
INDIANA UNIV,BLOOMINGTON,IN 47401
PRATT, AD
JOURNAL OF THE AMERICAN SOCIETY FOR INFORMATION SCIENCE,
1977,
28
(05):
: 285
-
292
[5]
A FRAMEWORK TO MEASURE CLASS COHESION
Xu Baowen Chen Zhenqiang Zhou Yuming(Department of Computer Science and Engineering
论文数:
0
引用数:
0
h-index:
0
Xu Baowen Chen Zhenqiang Zhou Yuming(Department of Computer Science and Engineering
Journal of Electronics(China),
2003,
(01)
: 69
-
73
[6]
AN INFORMATION MEASURE FOR CLASS DISCRIMINATION
SHEN, SS
论文数:
0
引用数:
0
h-index:
0
机构:
NASA,LYNDON B JOHNSON SPACE CTR,HOUSTON,TX 77058
SHEN, SS
BADHWAR, GD
论文数:
0
引用数:
0
h-index:
0
机构:
NASA,LYNDON B JOHNSON SPACE CTR,HOUSTON,TX 77058
BADHWAR, GD
INTERNATIONAL JOURNAL OF REMOTE SENSING,
1986,
7
(04)
: 547
-
556
[7]
Measure up to the world class
不详
论文数:
0
引用数:
0
h-index:
0
不详
MATERIALS WORLD,
1999,
7
(11)
: 666
-
666
[8]
THE MEASURE OF SOCIAL-CLASS
PEREZ, JL
论文数:
0
引用数:
0
h-index:
0
PEREZ, JL
DIAZ, CA
论文数:
0
引用数:
0
h-index:
0
DIAZ, CA
MEDICINA CLINICA,
1989,
92
(12):
: 470
-
474
[9]
On the spectral measure of a class of orthogonal polynomials
Ifantis, EK
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Patras, Dept Math, Patras 26500, Greece
Univ Patras, Dept Math, Patras 26500, Greece
Ifantis, EK
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
2001,
133
(1-2)
: 688
-
689
[10]
ON ONE CLASS OF EXTREME EXTENSIONS OF A MEASURE
Tarashchanskii, M. T.
论文数:
0
引用数:
0
h-index:
0
机构:
Dal E Ukrainian Natl Univ, Lugansk, Ukraine
Dal E Ukrainian Natl Univ, Lugansk, Ukraine
Tarashchanskii, M. T.
UKRAINIAN MATHEMATICAL JOURNAL,
2011,
62
(09)
: 1476
-
1486
←
1
2
3
4
5
→